# SDR SWAA111653

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 28,908 hours, 18,506 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT LOWER SKIN CRACKED.  REPAIRED NR 2 SLAT PER EA.
